Warning: fopen(/home/virtual/pediatrics/journal/upload/ip_log/ip_log_2024-05.txt) [function.fopen]: failed to open stream: Permission denied in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 82

Warning: fwrite(): supplied argument is not a valid stream resource in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 83
A case of transient diabetes mellitus and diabetic ketoacidosis induced by L-asparaginase and prednisolone administration in a patient with relapsed acute lymphocytic leukemia.

Journal of the Korean Pediatric Society 1991;34(9):1316-1322.
Published online September 30, 1991.
A case of transient diabetes mellitus and diabetic ketoacidosis induced by L-asparaginase and prednisolone administration in a patient with relapsed acute lymphocytic leukemia.
Won Kyu Choi, Mee Kyung Namgoong, Har Yong Lee, Hwang Min Kim, Jong Soo Kim
Department of Pediatrics, Wonju College of Medicine, Yonsei University, Wonju, Korea
재발성 급성 임파구성백 혈병 환아에서 Prednisolone과 L-Asparaginase 투여중 발생한 당뇨병성 케톤산증과 일과성 당뇨병 1례
최원규, 남궁미경, 이해용, 김황민, 김종수
연세대학교 원주의과대학 소아과학교실
Received: 11 April 1991   • Accepted: 25 June 1991
Abstract
L-asparaginase is known as an effective anticancer drug in the induction chemotherapy of acute lymphocytic leukemia. The side effects or toxicities of L-asparaginase and prednisolone are hypersen- sitivity reaction, hepatotoxicity, pancreatitis and transient diabetes mellitus, CNS toxicity, disorder of coagulation system and mild cytotoxicity. We experienced a case of transient diabetes mellitus and diabetic ketoacidosis induced by L- asparaginase, prednisolone, vincristine and MTX administration in patient with acute lymphocytic leukemia. A brief review of the related literature was made.
Key Words: Diabetic Ketoacidosis, Diabetes mellitus, L-asparaginase, Predmisolone


METRICS Graph View
  • 1,033 View
  • 5 Download